# SDR NI2R032L

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40CR
- Make and model: Lear 55C
- Aircraft serial: 144
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Pin Arm
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EDDY CURRENT TEST PER LEAR NDT MANUAL PART 3 52-10-01.  DETECTED LINEAR INDICATION AT AREA 'F' AT APPROX 4 O'CLOCK POSITION.  REFERENCE ST LOUIS TEST LAB 98F-0350.  ACFT LANDINGS:  1,621.  ACFT TT:  2,372 HOURS.  TEST PERFORMED MARCH 2, 1998.  (X)
